# SDR GLBA97214

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT WING VIBRATES AND SHAKES VISIBLY IN FLIGHT.  LEFT AILERON TO BELLCRANK BOLT LOOSE.  (M)
